# SDR DALA2019012900737

- Difficulty date: January 28, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 99,930 hours, 14,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN STR L-9.5 WSTA 879.2 - 990.2 HOLE DISCREPANCIES. REPAIRED PER ERA 574700-00.
